# SDR CALA2013102592396

- Difficulty date: October 24, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 65,493 hours, 23,126 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE REPAIR HOLE AT FUSELAGE SKIN STATION 476 AT STRINGER 26R FELL TOO CLOSE TO LAP SEAM IAW SRM REQUIREMENTS.  CUT OUT DAMAGE & ACP NDT & INSURANCE CUT IAW NTM51-00-19 & 51-00-16 & ECRA 5300-01786, NO CRACKS.  FABRICATED & INSTALLED EXTERNAL DOUBLER & FILLER REPAIR IAW ECRA 5300-01786.
